# SDR DALA2024090308687

- Difficulty date: September 3, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 101,323 hours, 21,529 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1702 -ATO- @ 80 KNOTS DUE TO CAPT AIRSPEED INDICATOR FLAG. CORRECTIVE ACTION: REPLACED CAPT AIRSPEED INDICATOR. (4065006)
